# SDR SIMA20201231004

- Difficulty date: December 31, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD CONTINUOUS SUPPORT CRACKED AT UPPER CORNER.  CRACK LENGTH .185, NUMBER OF CRACKS 1.  C/A: REMOVED AND REPLACED CARGO DOOR FWD CONTINUOUS SUPPORT, IAW EMB 145 SRM 51-40-02.
